# SDR SWAA2022042793623

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A750512
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 033 AFT CARGO PIT BAFFLE UNDER R/H Z ANGLE BETWEEN STA 747 AND STA 767 RBL 23 WL 155 CORRODED AT NUTPLATES HOLES / [01] REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0;[02] REMOVED CORROSION ON DAMAGE PARTS IAW SRM 51-10-02-0G-0 ITEM 15;[03] EVALUATED ALLOWABLE LIMITS: .040 ORIGINAL 'T' .025 REMAINING .015 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED MICROMETER#AAR24510 DUE 01-25-23;[04] VERIFIED STEPS 1-3 ARE COMPLETE;[05] VERIFIED ITEMS 1 THROUGH 4;[06] ADDED P/N TO MEASUREMENTS TABLE;[07] VERIFIED NEW BAFFLE (SPLICE) P/N146A7505-12 WN 14818 IAW DWG 146A7500 REV:-;[08] VERIFIED STEPS 6 AND 7;[09] LOCATED AND DRILL HOLES ON NEW SPLICE IAW SRM 51-40-05-0G-0;[10] VERIFIED STEP 9. OK TO INSTALL REPLACEMENT PART.;[11] INSTALLED NEW SPLICE ( BAFFLE) IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV:-;[12] VERIFIED INSTALLATION OF PART IN STEP 11. OK TO CIC AREA.;[13] APPLIED CIC AREA IAW AMM 51-21-91-620-802;[14] VERIFIED STEP 13.  VERIFIED REPLACEMENT OF SPLICE.  AUDIT C/W.;[15] CHANGED CORROSION LEVEL
